Alert archive / Hawaii / Winter Storm Warnings in 2011
Winter Storm Warning 1, NWS Honolulu, HI
NWS Honolulu, HI issued this winter storm warning at Jan 12, 2011, 3:31 AM HST for Hawaii County, Hawaii. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2011, 3:31 AM HST (13:31 UTC)
- Expired
- Jan 13, 2011, 3:49 PM HST
- In force
- 36 hr
- Issued by
- NWS Honolulu, HI
County Hawaii County, HI
The radar
The South Shore radar (PHWA), 57 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Hilo, (PITO), launched 12:00Z, 1.5 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 102 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1048 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
866 WWHW40 PHFO 121331 WSWHFO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 331 AM HST WED JAN 12 2011 ...DANGEROUS WINTER STORM CONDITIONS EXPECTED FOR THE SUMMITS OF MAUNA KEA AND MAUNA LOA TODAY THROUGH THURSDAY... .DEEP MOISTURE AND UNSTABLE AIR AHEAD OF A COLD FRONT WILL BRING HEAVY SNOW SHOWERS TO THE SUMMITS ABOVE 11000 FEET THROUGH THURSDAY. STRONG AND GUSTY WINDS WILL RESULT IN CONSIDERABLE BLOWING AND DRIFTING SNOW...CREATING WHITEOUT CONDITIONS. HIZ028-130245- /O.UPG.PHFO.WS.A.0001.110112T2200Z-110114T0400Z/ /O.NEW.PHFO.WS.W.0001.110112T1331Z-110114T0400Z/ BIG ISLAND SUMMITS- INCLUDING...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET 331 AM HST WED JAN 12 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM HST THURSDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOWFALL AND STRONG GUSTY WINDS RESULTING IN CONSIDERABLE BLOWING AND DRIFTING SNOW...WHICH IS IN EFFECT UNTIL 6 PM HST THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. TOTAL NEW SNOWFALL AMOUNTS OF 10 TO 18 INCHES ARE EXPECTED BY LATE THURSDAY OVER THE BIG ISLAND SUMMITS ABOVE 11000 FEET. STRONG SOUTHWEST WINDS GUSTING TO 50 MPH WILL RESULT IN SIGNIFICANT BLOWING AND DRIFTING SNOW AT THE SUMMITS. HEAVIER SNOW SHOWERS COULD BE ACCOMPANIED BY WHITEOUT CONDITIONS AND CLOUD TO GROUND LIGHTNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIKERS AND CAMPERS SHOULD STRONGLY CONSIDER POSTPONING ANY TRIPS TO THE SUMMIT UNTIL AFTER THE INCLEMENT WEATHER PASSES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ BRENCHLEY
4 follow-up statements
108 WWHW40 PHFO 130142 WSWHFO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 342 PM HST WED JAN 12 2011 ...DANGEROUS WINTER STORM CONDITIONS EXPECTED FOR THE SUMMITS OF MAUNA KEA AND MAUNA LOA TONIGHT THROUGH THURSDAY... .DEEP MOISTURE AND UNSTABLE AIR AHEAD OF A COLD FRONT WILL BRING HEAVY SNOW SHOWERS TO THE SUMMITS ABOVE 11000 FEET. STRONG AND GUSTY WINDS WILL RESULT IN CONSIDERABLE BLOWING AND DRIFTING SNOW...CREATING WHITEOUT CONDITIONS. HIZ028-131445- /O.CON.PHFO.WS.W.0001.000000T0000Z-110114T0400Z/ BIG ISLAND SUMMITS- INCLUDING...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET 342 PM HST WED JAN 12 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY. NEW SNOWFALL AMOUNTS OF UP TO 10 INCHES ARE EXPECTED BY LATE THURSDAY OVER THE BIG ISLAND SUMMITS ABOVE 11000 FEET. STRONG SOUTHWEST WINDS GUSTING TO 50 MPH WILL RESULT IN SIGNIFICANT BLOWING AND DRIFTING SNOW AT THE SUMMITS. HEAVIER SNOW SHOWERS COULD BE ACCOMPANIED BY WHITEOUT CONDITIONS AND POSSIBLY CLOUD TO GROUND LIGHTNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIKERS AND CAMPERS SHOULD STRONGLY CONSIDER POSTPONING ANY TRIPS TO THE SUMMIT UNTIL AFTER THE INCLEMENT WEATHER PASSES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ BRAVENDER
633 WWHW40 PHFO 131322 WSWHFO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 322 AM HST THU JAN 13 2011 ...DANGEROUS WINTER STORM CONDITIONS EXPECTED FOR THE SUMMITS OF MAUNA KEA AND MAUNA LOA TONIGHT THROUGH THURSDAY... .A MOIST UNSTABLE AIR MASS WILL BRING HEAVY SNOW SHOWERS TO THE SUMMITS ABOVE 11000 FEET LATER TODAY. STRONG AND GUSTY WINDS WILL RESULT IN CONSIDERABLE BLOWING AND DRIFTING SNOW...CREATING WHITEOUT CONDITIONS. HIZ028-140230- /O.CON.PHFO.WS.W.0001.000000T0000Z-110114T0400Z/ BIG ISLAND SUMMITS- INCLUDING...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET 322 AM HST THU JAN 13 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. NEW SNOWFALL AMOUNTS OF UP TO 6 INCHES ARE EXPECTED LATER TODAY OVER THE BIG ISLAND SUMMITS ABOVE 11000 FEET. STRONG SOUTHWEST WINDS GUSTING TO NEAR 50 MPH WILL RESULT IN SIGNIFICANT BLOWING AND DRIFTING SNOW AT THE SUMMITS. HEAVIER SNOW SHOWERS COULD BE ACCOMPANIED BY WHITEOUT CONDITIONS AND POSSIBLY CLOUD TO GROUND LIGHTNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIKERS AND CAMPERS SHOULD STRONGLY CONSIDER POSTPONING ANY TRIPS TO THE SUMMIT UNTIL AFTER THE INCLEMENT WEATHER PASSES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$
317 WWHW40 PHFO 131906 WSWHFO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 906 AM HST THU JAN 13 2011 ...DANGEROUS WINTER CONDITIONS EXPECTED FOR THE SUMMITS OF MAUNA KEA AND MAUNA LOA TODAY... .A MOIST AND UNSTABLE AIRMASS IS IN PLACE ACROSS THE STATE. HEAVY SHOWERS AND THUNDERSTORMS ARE LOCATED OVER THE ALENUIHAHA CHANNEL...AND WILL EDGE SOUTHWARD ACROSS THE BIG ISLAND. ANY SHOWERS THAT REACH THE SUMMIT LEVEL WILL BRING HEAVY SNOW...AND MAY DROP UP TO SEVERAL INCHES OF ACCUMULATION IS A SHORT TIME PERIOD. IN ADDITION...FREEZING RAIN AND FREEZING DRIZZLE WILL LEAD TO AN ACCUMULATION OF ICE ON EXPOSED SURFACES. HIZ028-140400- /O.CON.PHFO.WS.W.0001.000000T0000Z-110114T0400Z/ BIG ISLAND SUMMITS- INCLUDING...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET 906 AM HST THU JAN 13 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. HEAVY SNOW SHOWERS WILL SPREAD TOWARD THE SUMMITS...AND MAY DROP UP TO SEVERAL INCHES OF SNOW IS A SHORT PERIOD OF TIME. NEW SNOWFALL AMOUNTS OF UP TO 6 INCHES ARE POSSIBLE TODAY ABOVE 11000 FEET. STRONG SOUTHWEST WINDS GUSTING TO NEAR 50 MPH WILL RESULT IN SIGNIFICANT BLOWING AND DRIFTING SNOW AT THE SUMMITS. HEAVIER SNOW SHOWERS COULD BE ACCOMPANIED BY WHITEOUT CONDITIONS AND POSSIBLY CLOUD TO GROUND LIGHTNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIKERS AND CAMPERS SHOULD STRONGLY CONSIDER POSTPONING ANY TRIPS TO THE SUMMIT UNTIL AFTER THE INCLEMENT WEATHER PASSES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ BRAVENDER
368 WWHW40 PHFO 140149 WSWHFO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 349 PM HST THU JAN 13 2011 ...HAZARDOUS WINTER CONDITIONS REMAIN POSSIBLE TONIGHT... .A MOIST AND UNSTABLE AIRMASS IS IN PLACE ACROSS THE AREA. SCATTERED SHOWERS WILL CONTINUE ACROSS THE INTERIOR OF THE BIG ISLAND THIS EVENING. ANY SHOWERS THAT REACH THE SUMMIT LEVEL WILL BRING A QUICK BURST OF ACCUMULATING SNOW. IN ADDITION...FREEZING RAIN AND FREEZING DRIZZLE WILL CONTINUE TONIGHT...LEADING TO AN ACCUMULATION OF ICE ON EXPOSED SURFACES. HIZ028-141500- /O.CAN.PHFO.WS.W.0001.000000T0000Z-110114T0400Z/ /O.NEW.PHFO.WW.Y.0003.110114T0149Z-110114T1600Z/ BIG ISLAND SUMMITS- INCLUDING...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET 349 PM HST THU JAN 13 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM HST FRIDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST FRIDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. ISOLATED SNOW SHOWERS MAY BRING OF BURST OF HEAVY SNOW THIS EVENING...WITH ACCUMULATIONS OF 1 TO 3 INCHES POSSIBLE. BETWEEN SNOW SHOWERS...FREEZING DRIZZLE OR PATCHY FREEZING RAIN WILL DEPOSIT A THIN LAYER OF ICE ON EXPOSED SURFACES. STRONG AND GUSTY SOUTHWEST WINDS WILL ALSO CAUSE BLOWING AND DRIFTING OF ANY NEW SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIKERS AND CAMPERS SHOULD STRONGLY CONSIDER POSTPONING ANY TRIPS TO THE SUMMIT UNTIL AFTER THE INCLEMENT WEATHER PASSES. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ BRAVENDER
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this winter storm warning went out at Jan 12, 3:25 AM HST, 6 minutes earlier.
Area forecast discussion, Jan 12, 3:25 AM HST, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 325 AM HST WED JAN 12 2011 .SYNOPSIS... A WET AND WINDY WEATHER PATTERN WILL PREVAIL OVER THE STATE TODAY THROUGH MUCH OF THURSDAY. GUSTY SOUTHERLY WINDS...HEAVY RAIN SHOWERS AND EVEN SOME THUNDERSTORMS ARE EXPECTED AS A COLD FRONT APPROACHES FROM THE WEST. THE COLD FRONT WILL STALL AND WEAKEN OVER THE WESTERN PORTION OF THE STATE THURSDAY. AFTER THE FRONT DISSIPATES...CONDITIONS WILL GRADUALLY BECOME DRIER FRIDAY AND SATURDAY WITH LIGHTER SOUTHERLY WINDS. ANOTHER COLD FRONT IS FORECAST FOR LATE SUNDAY OR EARLY MONDAY. && .DISCUSSION... QUICKLY DETERIORATING WEATHER CONDITIONS EARLY THIS MORNING WILL USHER IN A PERIOD OF ACTIVE AND POTENTIALLY HAZARDOUS WEATHER THROUGH THURSDAY. THERE ARE A VARIETY OF WEATHER CONCERNS FOR THIS MORNING ACROSS THE STATE...HEAVY SHOWERS BRINGING THE POTENTIAL FOR FLASH FLOODING...SCATTERED THUNDERSTORMS WITH THE RISK FOR DAMAGING WINDS...STRONG KONA WINDS DEVELOPING AHEAD OF THE APPROACHING COLD FRONT...AND DANGEROUS WINTER STORM CONDITIONS OVER THE BIG ISLAND SUMMITS. A VERY MOIST AND UNSTABLE AIRMASS IS POSITIONED JUST SOUTH OF THE MAIN HAWAIIAN ISLANDS EARLY THIS MORNING. A LARGE AREA OF HEAVY SHOWERS AND SCATTERED EMBEDDED STRONG THUNDERSTORMS IS MOVING NORTHWARD ALONG THE LEADING EDGE OF THE MOIST AND UNSTABLE PLUME. VERTICAL WIND PROFILES SUGGEST AN ENVIRONMENT FAVORABLE TO PRODUCE STRONG WIND GUSTS OF 40 MPH...AND LOCALLY AS HIGH AS 50 MPH AS THESE HEAVY SHOWERS AND THUNDERSTORMS MOVE ACROSS THE STATE THIS MORNING. IN ADDITION...RAINFALL RATES WILL BE QUITE HIGH...WHICH WILL QUICKLY RAISE THE THREAT OF FLASH FLOODING. HAVE PUT THE FLASH FLOOD WATCH IN EFFECT IMMEDIATELY THIS MORNING TO COVER FOR THE EARLY ARRIVAL OF THE HEAVY SHOWERS. THE THREAT OF FLASH FLOODING WILL REMAIN AN ISSUE TODAY THROUGH THURSDAY AS THE MOIST AND UNSTABLE AIRMASS OVER THE STATE INTERACTS WITH STRONG DYNAMICS ASSOCIATED WITH THE UPPER TROUGH AND SLOWING COLD FRONT. THE SLOW MOVING COLD FRONT WILL STALL OUT OVER THE WESTERN PORTION OF THE STATE AND IS ALSO OF CONCERN AS THIS WILL TEND TO FOCUS HEAVY RAINFALL ACCUMULATIONS WHERE IT STALLS EARLY THURSDAY. LATEST INDICATIONS THAT THE FRONT WILL STALL NEAR KAUAI OR POSSIBLY AS FAR EAST AS OAHU BY THURSDAY MORNING. GUSTY KONA WINDS WILL BE DEVELOPING THIS MORNING AS WELL...THUS HAVE STARTED THE WIND ADVISORY FOR MUCH OF THE STATE FOR GUSTY SOUTHWEST WINDS AND THIS ADVISORY WILL CONTINUE THROUGH EARLY THURSDAY AS WELL. THESE GUSTY WINDS WILL BE ESPECIALLY FELT IN AREAS WHERE THEY DOWNSLOPE ON THE NORTH AND EAST SIDES OF THE MOUNTAIN RANGES...SUCH AS KANEOHE AND WAIALUA...WHERE DATA SUGGESTS GUSTS TO 50 MPH ARE POSSIBLE. WEATHER CONDITIONS ON THE BIG ISLAND SUMMITS OF MAUNA KEA AND MAUNA LOA HAVE ALREADY DETERIORATED THIS MORNING WITH SNOW SHOWERS AND GUSTY WINDS IN PROGRESS. THE WATCH HAS BEEN UPGRADED TO A WINTER STORM WARNING AND CONTINUES IN EFFECT THROUGH THURSDAY. THE POTENTIAL FOR SIGNIFICANT SNOWFALL ACCUMULATIONS GREATER THAN 12 INCHES TODAY THROUGH THROUGH THURSDAY...COMBINED WITH GUSTY WINDS...WILL RESULT IN CONSIDERABLE BLOWING AND DRIFTING SNOW AND NEAR WHITEOUT CONDITIONS. THE COLD FRONT WILL WEAKEN THURSDAY AFTERNOON AND NIGHT AS THE STORM ENERGY QUICKLY LIFTS OFF TO THE NORTHEAST. BY FRIDAY THE SHOWERS AND WINDS WILL DECREASE GOING INTO THE FIRST HALF OF THE WEEKEND. THE NEXT COLD FRONT IS FORECAST TO MOVE THROUGH THE ISLAND CHAIN LATE SUNDAY INTO EARLY MONDAY...BUT APPEARS WEAKER WITH LESS WIND AND RAINFALL EXPECTED. && .MARINE... FOR THE OFFSHORE WATERS NORTH OF 23N...THE SOUTHERLY WINDS REACHING 35 KNOTS AHEAD OF THE APPROACHING COLD FRONT TODAY HAS NECESSITATED THE CONTINUANCE OF THE GALE WARNING. CLOSER TO THE ISLANDS...THE STRONG SOUTH SOUTHWEST WINDS UP TO 30 KNOTS AND/OR COMBINED SEAS AT 10 FEET OR GREATER DUE TO THE NORTHWEST SWELL WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS THROUGH TONIGHT. THE NORTHWEST SWELL CONTINUES WITH NOT MUCH CHANGE THROUGH THIS MORNING. HIGH SURF ADVISORY WILL LIKELY END BY THIS EVENING. A NEW LARGE WEST NORTHWEST SWELL ARRIVING FRIDAY NIGHT MAY PRODUCE SURF HEIGHTS NEAR HIGH SURF WARNING THRESHOLDS ALONG NORTH AND WEST FACING SHORES SATURDAY. ELSEWHERE...THE SOUTHWESTERLY WINDS INCREASING TODAY WILL AGAIN GENERATE ROUGH...SHORT PERIOD SURF ALONG SOUTH AND WEST FACING SHORES TODAY AND THURSDAY. && .HFO WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 PM HST THURSDAY FOR ALL HAWAIIAN ISLANDS. WINTER STORM WARNING UNTIL 6 PM HST THURSDAY FOR THE BIG ISLAND SUMMITS. WIND ADVISORY UNTIL 6 AM HST THURSDAY FOR HALEAKALA SUMMIT...BIG ISLAND SUMMITS...AND MOST AREAS OF OTHER ISLANDS EXCEPT WEST AND SOUTH SHORES OF KAUAI OAHU AND MAUI. HIGH SURF ADVISORY UNTIL 6 PM HST WEDNESDAY FOR NORTH AND WEST FACING SHORES OF NIIHAU...KAUAI...OAHU AND MOLOKAI...AND THE NORTH FACING SHORES OF MAUI AND THE WEST FACING SHORES OF THE BIG ISLAND. SMALL CRAFT ADVISORY UNTIL 6 AM HST THURSDAY FOR ALL COASTAL WATERS. && BRENCHLEY
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 3:30 PM HST | Areal Flood Advisory | HFO | Hawaii | 6 hr |
| Jan 11, 3:30 PM HST | Wind Advisory | HFO | Hawaii, Honolulu, Kauai, Kalawao | 53 hr |
| Jan 12, 3:19 AM HST | Special Marine Warning | HFO | 101 min | |
| Jan 12, 4:51 AM HST | Special Marine Warning | HFO | 114 min | |
| Jan 12, 4:58 AM HST | Flash Flood Warning | HFO | Honolulu | 3 hr |
| Jan 12, 5:05 AM HST | Areal Flood Advisory | HFO | Kauai | 3 hr |
| Jan 12, 5:18 AM HST | Areal Flood Advisory | HFO | Kalawao | 6 hr |
| Jan 12, 5:40 AM HST | Areal Flood Advisory | HFO | Kalawao | 9 hr |
| Jan 12, 5:44 AM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Jan 12, 6:43 AM HST | Special Marine Warning | HFO | 2 hr | |
| Jan 12, 7:16 AM HST | Special Marine Warning | HFO | 119 min | |
| Jan 12, 8:24 AM HST | Flash Flood Warning | HFO | Kalawao | 6 hr |
| Jan 12, 8:42 AM HST | Special Marine Warning | HFO | 2 hr | |
| Jan 12, 9:15 AM HST | Special Marine Warning | HFO | 70 min | |
| Jan 12, 10:10 AM HST | Special Marine Warning | HFO | 95 min | |
| Jan 12, 11:20 AM HST | Special Marine Warning | HFO | 55 min | |
| Jan 12, 11:42 AM HST | Special Marine Warning | HFO | 48 min | |
| Jan 12, 11:49 AM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Jan 12, 11:53 AM HST | Severe Thunderstorm Warning | HFO | Kalawao | 37 min |
| Jan 12, 12:19 PM HST | Flash Flood Warning | HFO | Kalawao | 2 hr |
| Jan 12, 12:25 PM HST | Special Marine Warning | HFO | 65 min | |
| Jan 12, 12:56 PM HST | Areal Flood Advisory | HFO | Honolulu | 6 hr |
| Jan 12, 1:30 PM HST | Special Marine Warning | HFO | 29 min |
Nearby
Winter Storm Warnings in Hawaii, 2011Every winter storm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.